| Model Number |
MAJ-2110 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/27/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported the connecting tube didn't have a full connection during reprocessing.There were no reports of patient harm or involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A device history review is not required as the complaint cause is not traced to manufacturing, packaging or labeling.The device was returned to olympus for inspection and the reported failure was not confirmed.Based on the results of the investigation, a definitive root cause could not be identified.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from the customer.